# SDR 2001FA0000374

- Difficulty date: February 12, 2001
- Submitted: October 2, 2001
- Operation: General aviation
- Aircraft: N88PV
- Make and model: Amtr RV8
- Aircraft serial: 80024
- Engine: Lyc IO360A1B6
- System (JASC): 6122 · Propeller Governor
- Part: Gasket
- Part number: MS914401
- Condition: Leaking
- Location: Governor
- Component: Governor, Mcauly
- Component part number: D2098327
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GASKET PN MS914401 THAT IS SUPLIED WITH THE NEW GOVERNOR DOES NOT COVER THE FULL FACE MATING SURFACE OF THE GOVERNOR EXPOSING APPROX. .0625 INCH OF THE LOWER SCREW HOLE.  THE LOWER SCREW HOLE INTERSECTS AN OIL PRESSURE CAVITY ON THE ENGINE MATING SERVICE.  THE SHORT GASKET LEAKS OIL FROM LOW RPM.  DURING AN INITIAL FLIGHT OVER 4 QUARTS OF OIL LEAKED IN LESS THAN 15 MINUTES OF FLIGHT.
